# SDR YENA2022110701097

- Difficulty date: November 7, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 55,353 hours, 19,932 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 640CC04A2Y00
- Part serial: 14259
- Condition: Failed
- Location: 1pc1
- Part time: 55,341 hours, 19,932 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#579, DCA-FLL. 'DURING TOP OF THE DESCENT  ELECTRICAL TYPE SMELL PICK UP ENTIRE AIRPLANE. SAME AS THE LAST FLIGHT; FOUND ESSENTIAL BUS CONTACTOR #2, FIN 1PC2 SCORCHED. REPLACED CONTACTOR AS PER REF AMM 24-35-00. GROUND CHECKS ARE GOOD. ACCOMPLISHED TSM 05-50-00-810-831A, TYPE 9 INSPECTION. A/C OK FOR SERVICE.'
